# SDR WX0A2023010931693

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 48,648 hours, 32,363 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: None
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE FAILED PRE FLIGHT INSPECTION / PERFORMED OPS CHECK ON MEGAPHONE ""FLASHING GREEN"" INDICATES GOOD BATTIERIES. OPS CHECK GOOD PER AMM 25-65-710-002"
